# SDR CALA2025110210797

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SEAT 34 MANUAL OXYGEN DEPLOYMENT DROP FAILED.  SEAT 34ABC OXYGEN BOX DOOR ON PSU AND OXY INDICATOR AND OXYGEN PASSENGER LEFT CIRCUIT BREAKERS IAW AMM 35-22-00 -700-802. MANUAL OXYGEN DEPLOY OPS TEST GOOD IAW AMM 35-22-00-700-802.
